# SDR DALA1118650136

- Difficulty date: February 22, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33215
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE AT STA 390 LT STR 12L PREVIOUS EXTERNAL REPAIRED DOUBLER UN-IDENTIFIED.  AREA EVALUATED AND FOUND REPAIR NOT COMPLIED WITH APPROVED REPAIR PER SRM AND 02EA OVERSIZED FASTENER INSTALLED.  EXISTING REPAIR REMOVED EVALUATED AND AREA REPAIRED PER ER/A488798-14 REV ORIG.
